# SDR SWAA2023120517173

- Difficulty date: November 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT HAS MULTIPLE AREAS AROUND FASTENER HOLES BS500I LBL21 TO RBL21<[01] VERIFIED STEPS 1;2 COMPLETE AND MEASUREMENT TABLE.;[02] CORROSION ON LOWER BULKHEAD SUPPORT WAS FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW CARGO BAY AFT NEW LOWER BULKHEAD SUPPORT AT BS 500I LBL 21 TO RBL 21 PER SRM 51-40-02-0G-0; DWG 143A7902 AND DWG 143A9481.;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.
